MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD UNKNOWN NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD UNKNOWN NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number UNKNOWN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd unknown nexiva diffusics separation adapter from tubing.It was reported by customer that we had one break apart while in a patient.Verbatim: rcc received a complaint via email.For product #: 383539 catheter nexiva closed iv dual port 18 ga 1.25 in ui# (b)(4), we had one break apart while in a patient on (b)(6) 2025.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of separation adapter from tubing was confirmed upon inspection of the photo.Analysis of the sample showed that the reported defect was observed.However, bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD UNKNOWN NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23768122
Report Number9610847-2025-00451
Device Sequence Number10594422
Product Code FOZ
UDI-Device Identifier00382903835393
UDI-Public(01)00382903835393
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown